Jump to content
bronxboy8

brain feels like its in knots!

Recommended Posts

bronxboy8

Hi I don't post much because I haven't been doing to well do to life stresses and w/d I was just wondering if anybody else feels like this, thanks

Share this post


Link to post
Share on other sites
bronxboy8

And I will like to add to this I was taking sam-e and I was advise from nice people who tried to support me and saidi should not take it but I was in a very bad situation and I had no choice so I think this made my withdrawals worse : (

Share this post


Link to post
Share on other sites
Phil

Hi bronxboy,

 

Sam-e can indeed affect you during w/d. It can cause anxiety. I took it once, a very tiny amount, and although I felt ok on the day I took it, the days after I felt very anxious and irritable.

 

Hope you feel better soon - give it time for your body to rebalance itself.

Share this post


Link to post
Share on other sites
bronxboy8

Thanks phil, I knew I shouldn't have taken it but on top of the stress and my wd I just couldn't bare the pain anymore so now im stopping it slowly I also c/t benzos 2 years ago so its been pure he'll.how you doing?

Share this post


Link to post
Share on other sites
Healing

I'm so sorry you haven't been feeling well, bronxboy. Life stresses feel so much worse when we're in w/d. It slowly gets better. Sending you good energy.

Share this post


Link to post
Share on other sites
bronxboy8

I also was taking alot of supplements in the early part of withdrawal, and I recently went on sam-e do to stressful situation in my house.thanks for the kind words...

Share this post


Link to post
Share on other sites
Healing

It's natural to want to try supplements to get relief. You're learning that, generally speaking, we have to be cautious about what we take in w/d -- start with a tiny dose, try one new thing at a time, stay away from very serotonergic things.

 

But, even then, it's still a process of experimentation. People in w/d vary a lot, ranging from those who really cannot tolerate any supplement to those who seem to benefit from some. And it takes some experimentation to discover what's true for you.

 

Also, your sensitivities to supplements will probably lessen as time goes by, and more things will become an option for you.

 

Keep the faith, bronxboy! This is a rough journey at times, but you will definitely get better and better! :)

Share this post


Link to post
Share on other sites
bronxboy8

Thank you so much healing : )

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.